| Model Number |
8884721252E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Chest Pain (1776); Dyspnea (1816); Pneumonia (2011); Pneumothorax (2012); Low Oxygen Saturation (2477)
| Date of Event |
09/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that a dobhoff tube was inserted.The patient complained of difficulty breathing and chest pain.Oxygen saturation dropped acutely despite oxygen therapy; patient was transferred to the neurocritical care unit for stabilization.Additional information was received from the customer and stated that as for the timing of the pneumonia, the patient had a chest x-ray showing no pneumonia at 17:00 on (b)(6) 2024.At 13:26 on (b)(6) after the tube was removed, the x-ray showed new pneumonia in the left lower lobe, where the dobhoff had been recently removed.A ct chest done at 20:00 on the 25th additionally showed a small hydropneumothorax in the left lower lobe and needed to be transferred to their icu for stabilization.The patient was discharged and has missed an ambulatory appointment, so the customer has no news on the current status of the patient involved.
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported issue.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to monitor related reports to determine if additional actions are necessary.Section h10 additional manufacturer narrative has been updated.
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported issue.¿ as such, a root cause could not be determined at this time.However, a corrective and preventative action has been opened to address the reported issue.We will continue to monitor related reports to determine if additional actions are necessary.